Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 236, NWS Fort Worth, TX

May 31, 2007Johnson County, Parker County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 31, 2007, 12:39 AM CDT for Johnson County, Parker County, Tarrant County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 31, 2007, 12:39 AM CDT (05:39 UTC)
Expired
May 31, 2007, 1:45 AM CDT
In force
66 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Johnson County, TX, Parker County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 19 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:30 AM CDT, 9 minutes earlier.

Area forecast discussion, May 31, 12:30 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1230 AM CDT THU MAY 31 2007

.AVIATION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM ACROSS THE METROPLEX
TAF SITES OVERNIGHT IN THE VICINITY OF AN ELEVATED BOUNDARY.  THE
LOW LEVEL JET IS NOT NEARLY AS STRONG TONIGHT AS IT WAS LAST NIGHT
AND STORMS MAY NOT LAST THROUGH SUNRISE.  EXPECT MVFR CEILINGS TO
RETURN BETWEEN 8 AND 10Z AND REMAIN THROUGH ABOUT 15Z.  VFR CEILINGS
WILL PREVAIL DURING THE DAY.  THERE WILL BE ISOLATED TO SCATTERED
STORMS AROUND THIS AFTERNOON BUT COVERAGE WILL BE TOO LIMITED TO
INCLUDE IN THIS TAF PACKAGE.

&&

.UPDATE...
LET SVR WATCH #311 EXPIRE...THOUGH AN ISOLATED SEVERE STORM CANT
BE RULED OUT. OTHERWISE...SCT SHOWERS/THUNDERSTORMS DEVELOPING
ALONG ELEVATED 925MB-850MB BOUNDARY PER AREA PROFILERS...ALONG
WITH DIFFLUENCE ALOFT AIDING LIFT. SO ACTIVITY HAS A SLOW DRIFT TO
THE SE AT 10 MPH. IN OTHER WORDS...SOME LOCALIZED HEAVY RAINFALL
WILL BE POSSIBLE WITH SOME TRAINING AND SLOW MOVEMENT OF STORMS.
WILL LET EARLY MORNING SHIFT DECIDE ON A FLASH FLOOD WATCH IN A
FEW HRS...WITH TRENDS AND ANTECEDENT SATURATED CONDS. UPDATE
ALREADY SENT.

&&

.PREV DISCUSSION... /ISSUED 950 PM CDT WED MAY 30 2007/

UPDATE...
DID GET AN ISOLATED HAIL REPORT OUT OF FAR NW EASTLAND COUNTY...BUT
KDYX (DYESS AFB) RADAR SHOW STORMS FALLING APART. STILL...AIRMASS
S OF I-20 (EASTLAND/ERATH COUNTIES-SWD) ARE STILL UNSTABLE WITH
DEW PTS AROUND 70...WHILE BACKED FLOW IS NOW OCCURRING OVER YOUNG...
STEPHENS...AND PALO PINTO COUNTIES WITH DEW PTS ABOUT 5 DEG F LESS.
SCT SHOWERS AND ISOLATED THUNDERSTORMS COULD OCCUR FROM MINERAL WELLS
/JACKSBORO...EAST TO FORT WORTH/CLEBURNE/DENTON OVERNIGHT...BUT NOT
EXPECTING SEVERE WX. WILL REMOVE YOUNG/STEPHENS/PALO PINTO FROM SEVERE
WATCH #311...KEEP COUNTIES TO THE SOUTH GOING UNTIL THE MIDNIGHT
EXPIRATION OF THE WATCH.

UPDATED WCN (WATCH STATEMENT) ALREADY HAS BEEN ISSUED AND FORECASTS
UPDATED. WELL CONTINUE TO MONITOR...AS REFORMATION OF STORMS OVER
UNSTABLE SECTOR STILL MAY OCCUR...AS LEDBETTER/PALESTINE PROFILERS
ARE SHOWING 20 KT SLY FLOW DEVELOPING...WHICH IS NE OF WHERE THE
MODELS PROG 30KT SLY LLJ BY LATE EVENING/AFTER...SO WE DONT WANT
TO BE TOO QUICK TO PULL THE SWITCH ON THE REMAINDER OF SEVERE WATCH
#311 JUST YET.

PREV DISCUSSION... /ISSUED 738 PM CDT WED MAY 30 2007/

UPDATE...
AS EXPECTED...SOME ISOLATED...SEVERE THUNDERSTORMS DEVELOPING ON
WEAK FRONTAL BOUNDARY NEAR FAR WRN COUNTIES...WITH ONE SEVERE
THUNDERSTORM NOW MOVING SE TOWARD BRECKENRIDGE. EXPECT THE
ACTIVITY TO PROPAGATE SSEWD THROUGH THE EVENING HRS. SPC HAS
ISSUED SEVERE THUNDERSTORM WATCH #311 UNTIL MIDNIGHT. UPDATE HAS
BEEN ISSUED. ALSO...LOCALLY HEAVY RAINFALL WILL BE MONITORED
CLOSELY AS WELL.

PREV DISCUSSION... /ISSUED 640 PM CDT WED MAY 30 2007/

00Z AVIATION UPDATE...VFR CONDS PREVAILING ATTM AFTER COMPLEX OF
STORMS MOVED THROUGH EARLIER TODAY. ATMOSPHERE IS RECOVERING
ACROSS NORTH TEXAS...BUT FARTHER WEST...WHERE WEAK FRONT IS
POSITIONED ACROSS CENTRAL OKLAHOMA INTO NORTHWEST
TEXAS...ATMOSPHERE IS VERY UNSTABLE. LAST FEW SCANS FROM THE DYESS
88-D SHOWS SOME CONVECTIVE DEVELOPMENT OCCURRING ALREADY...AND
EXPECT THIS TO CONTINUE OVER THE NEXT HOUR OR SO. EXTENT OF
COVERAGE IS UNCERTAIN...BUT GIVEN AVAILABLE INSTABILITY WOULD
EXPECT DECENT COVERAGE OF TSRA AFTER DARK MAINLY TO THE SOUTHWEST
OF THE DFW AREA. WILL HAVE A MENTION OF TSRA IN THE WACO TAF AFTER
3Z. MVFR CONDS FOR BKN020 CAN BE EXPECTED AREAWIDE LATER TONIGHT
AFTER 9Z. SLIGHT RAIN CHANCES CONTINUE INTO THURSDAY.

91/DUNN

PREV DISCUSSION... /ISSUED 626 PM CDT WED MAY 30 2007/

AGREE WITH LATEST SWOMCD AND MESOANALYSIS/SATELLITE-RADAR TRENDS
THAT SOME SCATTERED THUNDERSTORM DEVELOPMENT MAY OCCUR IN OUR FAR
WRN COUNTIES INTO W-CENTRAL TX AND THE HILL COUNTRY. MODELS
SHOWING A 25-35 KT LLJ DEVELOPING OVER THE RIO GRANDE PLAINS RIGHT
UP INTO THIS AREA BY MID- LATE EVENING...WITH VERY HIGH
INSTABILITY AND  40KT 0-6KM BULK SHEAR LEFT OVER FROM THIS
MORNINGS MCS. ALSO...WEAK BOUNDARY TO THE NW OF N TX FOCUSING
SOME INCREASING MOISTURE CONVERGENCE AS WELL. THE WILD-CARD HERE
WILL BE HOW FAR WEST HAS SUBSIDENCE FROM MESOHIGH EXTENDED ABOVE
THE BOUNDARY LAYER AND HOW WILL THIS MODIFY WITH LLJ WELL TO OUR
SW THIS EVENING?

THERES ENOUGH POTENTIAL THERE FOR AN UPDATE TO THE FORECAST...ESPECIALLY
W OF I-35 WHERE WEVE INCREASED THINGS TO MID CHANCE POPS FOR NOW...THOUGH
THIS MAY NEED TO BE RAISED IN OUR FAR W/SW COUNTIES BEFORE 10 PM NEWS
UPDATE. WITH DIFFLUENT MID- UPPER FLOW ALOFT OF THE AREA...PROPAGATION
MAY DOMINATE OVER MEAN 850MB-300MB STEERING CURRENTS...WITH MORE OF
A SE OR SSE MOVEMENT TO POTENTIAL OVERNIGHT COMPLEX. WELL BE MONITORING
ALL THIS CLOSELY THE NEXT SEVERAL HOURS. STAY TUNED. FORECAST UPDATE
ON THE WAY.

PREV DISCUSSION... /ISSUED 306 PM CDT WED MAY 30 2007/

WILL CANCEL THE FLASH FLOOD WATCH BEFORE PUTTING THE ZONES OUT.
SOME RESIDUAL RIVER AND LOW WATER CROSSING FLOODING IS
OCCURRING...BUT RAIN HAS PRETTY MUCH LEFT THE AREA. A SLIGHT
CHANCE FOR AFTN/EVE TSTMS EXISTS IN THE SOUTHWEST BUT COVERAGE
SHOULD BE FAIRLY LOW.

NAM AND GFS QUICKLY DIVERGE...WITH GFS BRINGING FRONT INTO AREA
AND REDEVELOPING PRECIP OVERNIGHT. NAM HOLDS BACK FRONT NORTHWEST
OF CHILDRESS AND KEEPS SOUTH FLOW AS FAR NORTH AS NRN KANSAS.
HAVE GONE MORE WITH THE NAM SOLUTION AS GFS DOES NOT SEEM TO BE
INITIALIZED VERY WELL...IT HAS AFTN PRECIP ACROSS MUCH OF
OKLAHOMA TODAY WHICH IS NOT OCCURRING. HAVE KEPT LOW POPS
OVERNIGHT DUE TO UNCERTAINTY. THURSDAY LOOKS DRY...BUT THEN BY
FRIDAY NRN COUNTIES COULD SEE SOME PRECIP FROM SRN END OF
DISTURBANCES SWINGING THROUGH THE PLAINS. NEXT FRONT PROGGED IN
FOR SUNDAY AND HAVE CHANCE POPS FOR WHOLE AREA. LINGERING LOW
POPS CONTINUE THRU TUESDAY IN THE SOUTH. HAVE LEFT WEDNESDAY
DRY...WITH HIGH TEMPS LOW 90S FOR METROPLEX. NOT UNUSUAL...ONLY A
DEGREE OR TWO ABOVE CLIMATOLOGY...BUT WE HAVE NOT SEEN MUCH WARM
WEATHER YET THIS SPRING SO IT WILL FEEL EXTRA HOT AND MUGGY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  72  88  69  86 /  40  10  10  20  20
WACO, TX              88  71  87  70  87 /  30  10  10  10  10
PARIS, TX             84  69  87  67  83 /  30  10  10  20  20
DENTON, TX            85  71  87  68  85 /  40  10  10  20  20
MCKINNEY, TX          85  69  86  67  85 /  40  10  10  20  20
DALLAS, TX            85  73  87  70  86 /  40  10  10  20  20
TERRELL, TX           86  70  87  70  85 /  40  10  10  20  20
CORSICANA, TX         88  70  88  69  86 /  30  10  10  10  10
TEMPLE, TX            89  70  89  69  87 /  20  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/84
Hazardous weather outlook, May 30, 7:45 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED/CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT WED MAY 30 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
745 PM CDT WED MAY 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT SOUTHWEST OF A BOWIE...FORT WORTH...HILLSBORO...HEARNE
LINE. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS TO 60 MPH.
AN ISOLATED TORNADO WILL BE POSSIBLE THIS EVENING NEAR THE SURFACE
BOUNDARY...AND WITH ANY INTERACTION WITH OLD OUTFLOW BOUNDARIES FROM
STORMS EARLIER WEDNESDAY.

LOOK FOR THUNDERSTORMS TO FORM INTO A POSSIBLE COMPLEX AND MOVE
SOUTH-SOUTHEAST OVER WESTERN HALF OF NORTH TEXAS AFTER DARK.
ISOLATED SEVERE WEATHER WILL STILL BE POSSIBLE... ALONG WITH LOCALLY
VERY HEAVY RAINFALL AND FREQUENT CLOUD-TO-GROUND LIGHTNING.

OTHERWISE...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED
ACROSS THE REMAINDER OF NORTH TEXAS THROUGH DAYBREAK THURSDAY. GUSTY
WINDS...BRIEF HEAVY RAINFALL...AND POSSIBLY SMALL HAIL WILL BE THE
MAIN THREATS.

.DAYS TWO THROUGH SEVEN...
WIDELY SCATTERED THUNDERSTORMS ARE FORECAST ACROSS NORTHERN
PARTS OF NORTH TEXAS FRIDAY INTO SATURDAY. THUNDERSTORMS WILL BECOME
MORE NUMEROUS ACROSS ALL OF NORTH TEXAS ON SUNDAY AS A COLD FRONT
STALLS ACROSS THE REGION. THUNDERSTORM CHANCES WILL DIMINISH FROM
NORTH TO SOUTH BY TUESDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE...BUT LOCALLY HEAVY RAINS WILL LIKELY BE THE PRIMARY THREAT
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER WESTERN SECTIONS OF
NORTH TEXAS...POSSIBLY AS FAR EAST AS THE INTERSTATE 35 CORRIDOR
OVERNIGHT.

05/

In the hours before

Special weather statement, May 30, 8:34 PM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 PM CDT WED MAY 30 2007

TXZ129-310200-
EASTLAND TX-
834 PM CDT WED MAY 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN EASTLAND COUNTY

AT 834 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF CISCO...MOVING SOUTHEAST AT
10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CARBON AND CISCO.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3252 9895 3250 9911 3209 9910 3219 9873

SCHULTZ
Special weather statement, May 30, 8:53 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT WED MAY 30 2007

TXZ129-310230-
EASTLAND TX-
853 PM CDT WED MAY 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN EASTLAND COUNTY

AT 853 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF CISCO...MOVING SOUTH AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CISCO.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3253 9901 3251 9912 3211 9913 3222 9884

SCHULTZ
Local storm report, May 30, 9:19 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
919 PM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             9 NW CISCO              32.48N  99.09W
05/30/2007  E1.00 INCH       EASTLAND           TX   TRAINED SPOTTER

            SPOTTER NOTIFIED KTAB MEDIA. FARMER IN FAR NW PART OF
            THE COUNTY REPORTED THE HAIL.
Special weather statement, May 30, 11:49 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1149 PM CDT WED MAY 30 2007

TXZ141-310515-
COMANCHE TX-
1149 PM CDT WED MAY 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  COMANCHE COUNTY

AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF EARLY...MOVING SOUTHEAST AT
10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE.

PEA-SIZED HAIL...FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH CAN
BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3224 9855 3196 9835 3194 9832 3197 9825
      3184 9817 3170 9845 3170 9847 3173 9850
      3171 9867 3194 9884 3208 9891

DUNN
Special weather statement, May 31, 12:22 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1222 AM CDT THU MAY 31 2007

TXZ130-310545-
ERATH TX-
1222 AM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN ERATH COUNTY

AT 1222 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF STEPHENVILLE...MOVING EAST AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE.

VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH ARE LIKELY
WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3233 9833 3216 9840 3196 9811 3226 9795

SCHULTZ
Special weather statement, May 31, 12:24 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1224 AM CDT THU MAY 31 2007

TXZ117-133-310600-
PARKER TX-JOHNSON TX-
1224 AM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN JOHNSON COUNTY
  SOUTHEASTERN PARKER COUNTY

AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF BENBROOK...MOVING EAST AT
10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNETTA AND GODLEY.

VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH ARE LIKELY
WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3274 9769 3256 9774 3233 9757 3255 9736

SCHULTZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:20 PM CDTSpecial Weather StatementFWDStephens25 min
May 30, 7:27 PM CDTSevere Thunderstorm WarningFWDStephens47 min
May 30, 8:34 PM CDTSpecial Weather StatementFWDEastland26 min
May 30, 8:53 PM CDTSpecial Weather StatementFWDEastland37 min
May 30, 11:49 PM CDTSpecial Weather StatementFWDComanche26 min
May 30, 11:55 PM CDTSevere Thunderstorm WarningFWDTarrant50 min
May 31, 12:15 AM CDTFlash Flood WarningFWDTarrant3 hr
May 31, 12:22 AM CDTSpecial Weather StatementFWDErath23 min
May 31, 12:24 AM CDTSpecial Weather StatementFWDJohnson36 min
May 31, 12:46 AM CDTSpecial Weather StatementFWDErath29 min
May 31, 12:56 AM CDTFlash Flood WarningFWDJohnson, Parker3 hr
May 31, 12:57 AM CDTSpecial Weather StatementFWDJohnson33 min
May 31, 1:09 AM CDTSpecial Weather StatementFWDErath36 min
May 31, 1:10 AM CDTSpecial Weather StatementFWDHood35 min
May 31, 1:18 AM CDTFlash Flood WarningFWDErath3 hr
May 31, 1:21 AM CDTSpecial Weather StatementFWDJohnson24 min
May 31, 1:39 AM CDTFlash Flood WarningFWDHood3 hr
May 31, 1:41 AM CDTSpecial Weather StatementFWDHood, Somervell34 min
May 31, 1:52 AM CDTSpecial Weather StatementFWDHamilton23 min
May 31, 2:18 AM CDTSpecial Weather StatementFWDSomervell27 min
May 31, 2:37 AM CDTSpecial Weather StatementFWDCoryell, Hamilton53 min
May 31, 2:58 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas62 min
May 31, 3:04 AM CDTFlash Flood WarningFWDHamilton3 hr
May 31, 3:26 AM CDTFlash Flood WarningFWDCoryell, Lampasas3 hr
May 31, 3:33 AM CDTSevere Thunderstorm WarningFWDMills57 min
May 31, 3:43 AM CDTFlash Flood WarningFWDMills3 hr
May 31, 3:57 AM CDTSevere Thunderstorm WarningFWDLampasas63 min
May 31, 4:07 AM CDTTornado WarningFWDLampasas, Mills38 min
May 31, 5:01 AM CDTSevere Thunderstorm WarningFWDLampasas, Mills74 min
May 31, 5:03 AM CDTSevere Thunderstorm WarningFWDBell43 min
May 31, 4:50 PM CDTSpecial Weather StatementFWDHamilton25 min
May 31, 5:14 PM CDTSpecial Weather StatementFWDHamilton31 min
May 31, 5:43 PM CDTSpecial Weather StatementFWDComanche32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.